MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT, NUT, WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT, NUT, WASHER
Model Number 219.99
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Date of event: unknown.Original implant date was performed on (b)(6) 2016 after a patient suffered a gunshot wound.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2016 after a patient suffered a gunshot wound where one (1) 2.4 mm locking compression plate (lcp), four (4) 7.3 mm cannulated screws, four (4) washers, two (2) 2.4 mm locking screws, and one (1) 2.4 mm cortex screw was implanted.Post-operatively, patient returned to surgery due to a nonunion.Revision surgery was performed on (b)(6) 2018, where all previous implants were removed and patient received a total hip replacement.There was no surgical delay and surgery was completed successfully.Patient status was reported as ok.This complaint involves 12 parts (four unk-7.3 mm cannulated screws, four washers, one plate, two unk-2.4 m locking screws and one unk-2.4 mm cortex screw) this report is for (1) washer 13.0 mm.This report is 6 of 8 for (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
BOLT, NUT, WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7329543
Report Number2939274-2018-51000
Device Sequence Number18871896
Product Code HTN
UDI-Device Identifier10886982156297
UDI-Public(01)10886982156297(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
PREADM
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.99
Device Catalogue Number219.99
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight76